# SDR JJBA20130822010

- Difficulty date: August 22, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N362
- Make and model: Dhav DHC8202
- Aircraft serial: 518
- Aircraft time: 31,836 hours, 43,679 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHT WILL NOT ILLUMINATE ABOVE ROWS 2 & 7.  R & R PS3 BATTERY AND OPS CHECKED SATISFACTORY.
